JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Volume 7, Issue 4, Article 140
Partial Sums of Some Meromorphic Functions

    Authors: S. Latha, L. Shivarudrappa,  
    Keywords: Partial sums, Meromorphic functions, Integral operators, Meromorphic starlike functions, Meromorphic convex functions, Meromorphic close to convex functions.  
    Date Received: 05/07/05  
    Date Accepted: 18/10/06  
    Subject Codes:


    Editors: Gabriela Kohr,  

In the present paper we give some results concerning partial sums of certain meromorphic functions.We also consider the partial sums of certain integral operator.

  Download Screen PDF
  Download Print PDF
  Send this article to a friend
  Print this page

      search [advanced search] copyright 2003 terms and conditions login